# SDR UALA2010041901296

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,173 hours, 7,691 cycles
- Engine: Pwa PW4084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 30
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O SLIDING WINDOW SQUEAL, RTFL.  HIGH PITCH NOISE EXTREMELY LOUD, CREW UNABLE TO COMMUNICATE.  UNABLE TO SILENCE OR REDUCE NOISE BY APPLYING PRESSURE TO WINDOW.  IAW CREW VERBAL, NO NOISE UNTIL LEVEL CRUISE AT FL36, WITH 8.6 DIFF PRESS APPROX 1:10 INTO FLT, DESCENT TO FL32.8 AT 8.0 DIFF PRESS, NOISE WENT AWAY AND DID NOT RETURN, ADJUSTING CRANK NO HELP, COULD NOT PINPOINT EXACT ORIGIN, SEAL APPEARS WORN ON AFT UPPER & LOWER CORNERS. REPLACED WINDOW.
